On the Solution of Nonlinear Inequalities in a Finite Number of Iterations.
Numerische Mathematik, Tome 46 (1985), pp. 229-236
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Newton's method, nonlinear differentiable inequalities, Finite convergence, numerical examples
@article{NUMA_1985__46_132993,
author = {M Sahba},
title = {On the {Solution} of {Nonlinear} {Inequalities} in a {Finite} {Number} of {Iterations.}},
journal = {Numerische Mathematik},
pages = {229--236},
year = {1985},
volume = {46},
zbl = {0579.65060},
url = {http://geodesic.mathdoc.fr/item/NUMA_1985__46_132993/}
}
M Sahba. On the Solution of Nonlinear Inequalities in a Finite Number of Iterations.. Numerische Mathematik, Tome 46 (1985), pp. 229-236. http://geodesic.mathdoc.fr/item/NUMA_1985__46_132993/